# SDR SWAA2022030745867

- Difficulty date: April 19, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 55,870 hours, 32,984 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 143A750213
- Condition: Cracked
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT; FWD SIDE OF STA 500A BELOW STR 25L; INTERCOSTAL CLIP CRACKED IN RADIUS; MRK'D. / REMOVED AND REPLACED INTERCOSTAL CLIP P/N 143A7502-13 ATAG# A82987 AT STA 500A STR 25L IAW SRM 51-40-02-0G-0 STEP 4 AND BOEING DWG# 143A7505 REV: -
